# SDR SWAA2018083024685

- Difficulty date: August 29, 2018
- Submitted: August 30, 2018
- Operation: Air carrier
- Aircraft: N7834A
- Make and model: Boeing 737752
- Aircraft serial: 33789
- Aircraft time: 45,626 hours, 23,376 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Proximity Sensor
- Part number: 256A22841
- Condition: Faulty
- Location: Le Slat
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DECLARED EMERGENCY, LEADING EDGE FLAPS TRANSIT LIGHT ON DURING CONFIGURING FOR LANDING RAN APPROPRIATE CHECKLIST & LANDED FLAPS / 15.  R&R NR 7 SLAT INBOARD PROXIMITY SENSOR PER AMM.
